Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Justdry

Veteran Member
  • Total Reviews

    0
  • Content Count

    134
  • Joined

  • Last visited

Community Reputation

22 Neutral

About Justdry

  • Rank
    Member

Recent Profile Visitors

2141 profile views
  1. I wasn't being snarky. I thought you meant dead from post accutane health not mental health.
  2. You'll be fine. I bet you live well into your 80s Life's funny like that.
  3. Just the skin for me really. Don't have the other issues you mentioned. Seems accutane attacked my skin but everything else recovered. Painful heels have gone since avoiding vitamin A too though. That was another lasting symptom.
  4. I don't take any supplements at all, I'm almost 6 months in to anti vitamin A and my skin is doing the best it's done in years. Skin cell turnover rate seems to be normalising without the added vitamin A to speed it up to accutane type levels.
  5. Do whatever you want - might want to add some testosterone into your protocol though, really sounds like you need it soft lad.
  6. There have been doctors in the past treating post accutane patients with more toxic doses of Vitamin A, causing even more damage. Just because they are a doctor doesn't mean they understand this shit - it's not understood by anyone, even the manufacturers of the damn thing!
  7. I'm not talking about the vitamin A - we've all tried supplementing Vitamin A, myself included. I'm talking about him talking about wasting money on supplements and people playing doctor - right after he posts a protocol taking about 30 different supplements. Utterly ridiculous post. Extremely contradictory and there's no way the stuff he has posted is good for his health long term.
  8. No offense, but I'm not even going to try and sugar coat this or be mature about it.......... Your post is dumb.
  9. No, everything else has been good. I've seen an improvement in a lot of areas. Examples: Been using vaseline on my lips multiple times a day for 8 years - the past couple of weeks I've barely had to use it once a day. Skin doesn't flake when I apply my moisturizer in a morning, previously it was rolling up into little balls as I applied the moisturizer. I only ever periodically got dry eyes since cessation of accutane, however, I've not had any periods of them bein
  10. Thanks for your reply. The 10% lactic acid peel is very gentle and is designed to help with moisture, that's why it's a regular treatment. I think people without sensitive skin would be able to use it daily, I would have to use it every 3 days or so though. It's been shown that higher percentage peels on a regular basis are far more damaging so I am not sure why you would recommend that ??? Glycolic and Salicylic are both quite drying and when I had the really low % of these the
  11. Hi Guys - Has anyone used daily (or every other day) lactic acid 10% peels on their face for an extended period of time? I am thinking of doing this to try and help fine lines, large pores, skin tone and moisture and would like to know if it's worth starting this journey. Thanks for any input anyone may have.
  12. I've never had ED since taking accutane 8 years ago, it never affected my libido or erections what so ever, functioned perfectly normal. I realized last night that I hadn't had any urges for a week or 2, which isn't normal for me, so I stuck some porn on last night and found it quite difficult to 'get up for it' which I've never had before. This is whilst doing anti vitamin A - other things are improving. Really strange contradicting development.
  13. It's definitely in waves @cnb30 - My main focus is my skin and some days it starts to look great, like everything is healing, then it'll take a step back. It's definitely a detox process with ups and downs. Eventually the ups will be more than the downs as we recover. My anxiety has started to lift - i've had anxiety and tension for the last 2 years, constantly clenching my jaw. However, the past week it has started to go. I've stopped clenching every second of the day and night, i f
  14. It's been 8 years and it's worse than it was whilst on accutane.
  15. Could make sense - my symptoms got worse in the years after I started weight lifting and taking in a lot of protein.
×